Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 161, NWS Jacksonville, FL

July 10, 2012Charlton County, Georgia; Baker County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 10, 2012, 5:37 PM EDT for Charlton County, Georgia; Baker County, Florida. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2012, 5:37 PM EDT (21:37 UTC)
Expired
Jul 10, 2012, 6:30 PM EDT
In force
53 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Charlton County, GA

The radar

The Jacksonville radar (KJAX), 52 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 5:45 PM EDTTSTM WND DMG3 Ene Sanderson, FLBAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG WIND GUSTS ACROSS THE INTERSECTION OF US HIGHWAY 90 AND COW PEN ROAD IN THE VICINITY OF SANDERSON. TIME OF INCIDENT BASED ON RADAR IMAGERY.
Jul 10, 5:45 PM EDTTSTM WND DMG5 Nne Sanderson, FLBAKER COUNTY 911 DISPATCH REPORTS A TREE DOWNED BY STRONG WIND GUSTS ACROSS TURNER CEMETERY ROAD IN THE VICINITY OF SANDERSON. TIME OF INCIDENT BASED ON RADAR IMAGERY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 9.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2556 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2556 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WUUS52 KJAX 102137
SVRJAX
FLC003-GAC049-102230-
/O.NEW.KJAX.SV.W.0161.120710T2137Z-120710T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
537 PM EDT TUE JUL 10 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BAKER COUNTY IN NORTHEAST FLORIDA
  SOUTHERN CHARLTON COUNTY IN SOUTHEAST GEORGIA

* UNTIL 630 PM EDT

* AT 538 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 7 MILES SOUTHEAST OF TAYLOR...OR 21 MILES NORTH OF
  RAIFORD...AND MOVING NORTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TAYLOR AND ST. GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3050 8236 3054 8202 3023 8213 3022 8229
TIME...MOT...LOC 2138Z 175DEG 7KT 3036 8222

$$

PETERSON
1 follow-up statement
742 
WWUS52 KJAX 102157
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
557 PM EDT TUE JUL 10 2012

FLC003-GAC049-102230-
/O.CON.KJAX.SV.W.0161.000000T0000Z-120710T2230Z/
BAKER FL-CHARLTON GA-
557 PM EDT TUE JUL 10 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN CHARLTON AND CENTRAL BAKER COUNTIES...

AT 556 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR 
TAYLOR...MOVING NORTH AT 10 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ST.
GEORGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL
WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT
SEVERE WEATHER.

&&

LAT...LON 3050 8236 3054 8202 3023 8213 3022 8229
TIME...MOT...LOC 2156Z 175DEG 7KT 3045 8221

$$

ALLEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:09 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jul 10, 3:09 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT TUE JUL 10 2012

.SHORT TERM /TONIGHT THROUGH THURSDAY/...
WEAK RIDGING OVER THE SW ATLANTIC IS PROVIDING A SOUTHERLY
STEERING FLOW TO THE SHOWERS/STORMS THIS AFTN. AN INVERTED MID
LEVEL TROUGH ALONG THE FL WEST COAST IS DRIFTING INTO THE GULF BUT
WATER VAPOR IMAGERY INDICATES SMALL VORT MAX HAS ENHANCED
CONVECTION WEST OF I-75. AS ADVERTISED SCATTERED STORMS ARE
FIRING ALONG SEA AND RIVER BREEZES PRIMARILY OVER THE SRN ZONES.
UPPER RIDGE TO THE NORTH IS PROVIDING SUBSIDENCE OVER SE GA AND
HAVE ONLY A SLIGHT CHANCE FOR SHOWERS/STORMS THIS EVENING. MODELS
INDICATE A SURFACE TROUGH SINKS SWD OVER GA ALLOWING FOR A
POSSIBILITY OF STORMS OVERNIGHT FOR THE NRN PORTION OF SE GA AND
WILL CONTINUE 10-20% POPS.

WEATHER PATTERN WILL CHANGE WED/THU AS RIDGING OVER THE WESTERN
ATLANTIC SHIFTS NWD AND THE FLOW BECOMES SOUTHEAST TO EAST.
ABUNDANT MOISTURE WILL BE PULLED INTO THE FORECAST AREA FROM THE
TROPICS WITH PRECIPITABLE WATER AMOUNTS INCREASING ABOVE 2 INCHES.
ONSHORE FLOW WILL PRODUCE MORNING SHOWERS OVER THE WATERS AND
COASTAL AREAS...THEN THUNDERSTORMS WILL DEVELOP ALONG THE SEA
BREEZE FRONT AS IT PUSHES INLAND EACH AFTN/EVENING. WILL GO WITH
50-60% POPS OVER THE INTERIOR WEDNESDAY AND THEN OVER THE WESTERN
ZONES THURSDAY AS THE EAST COAST DRIES OUT LATE IN THE DAY. EXPECT
HEAVY RAINFALL...FREQUENT LIGHTNING AND GUSTY WINDS WITH THE
STORMS. MAX TEMPERATURES WILL BE IN THE LOW/MID 90S WED AND UPPER
80S TO LOWER 90S THURS.

.LONG TERM...
HIGH PRESSURE RIDGE WILL SETTLE NORTH OF THE AREA THROUGH THE
WEEKEND PROVIDING AN ONSHORE FLOW. EAST COAST SEA BREEZE WILL PUSH
WELL INLAND EACH DAY WITH MORNING SHOWERS POSSIBLE NEAR THE COAST
THEN THUNDERSTORMS OVER THE INTERIOR IN THE AFTN. WILL KEEP MAINLY
DIURNAL SCATTERED SHOWERS/STORMS. EARLY NEXT WEEK HIGH PRESSURE
WILL DRIFT SEWD WITH WINDS VEERING TO SOUTHERLY. A WEAK FLOW
PATTERN WILL ALLOW THE SEA BREEZE TO PUSH INLAND. NEAR NORMAL
TEMPERATURES ARE EXPECTED FOR THIS PERIOD.

&&

.AVIATION...
SCATTERED SHOWERS AND STORMS THIS AFTERNOON WITH BULK OF THE STORMS
INLAND. HAVE CONTINUED WITH VCTS AT GNV AND MAY NEED VCTS AT VQQ AND
JAX AFT 20Z.

&&

.MARINE...RIDGE AXIS OVER THE COASTAL WATERS WILL SHIFT NORTH BY
LATER THIS WEEK. SOUTH TO SOUTHEAST WINDS 10 TO 15 KNOTS BECOMING
EAST TO SOUTHEAST LATER THIS WEEK AS THE RIDGE SHIFTS TO THE NORTH.
WINDS STRONGER AT NIGHT BUT EXPECTED TO REMAIN JUST UNDER HEADLINE
CRITERIA. SEAS 2 TO 4 FEET NEAR SHORE AND 4 TO 5 FEET OFFSHORE.

RIP CURRENTS: LOW RISK THROUGH MID-WEEK WITH S/SW FLOW...THEN
POSSIBLY MODERATE AS FLOW BECOMES SOUTHEAST WITH RIDGE BUILDING
NORTH OF THE REGION TOWARD THE END OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  69  95  73  94 /  20  50  50  50
SSI  78  89  77  88 /  20  20  20  20
JAX  75  93  73  90 /  30  30  30  30
SGJ  75  89  76  88 /  20  20  20  30
GNV  72  92  73  91 /  30  50  50  50
OCF  72  93  73  91 /  30  50  50  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

MKT/PP/ARS
Hazardous weather outlook, Jul 10, 4:50 PM EDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT TUE JUL 10 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-111045-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL
CAMDEN-
450 PM EDT TUE JUL 10 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...RIVER FLOOD WARNINGS CONTINUE FOR THE SUWANNEE RIVER AND SANTA
FE RIVER...

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED TO SCATTERED STORMS WILL CONTINUE THROUGH EARLY THIS
EVENING. A FEW STRONG STORMS WILL BE POSSIBLE.

MINOR FLOODING CONTINUES ALONG STRETCHES OF THE SUWANNEE AND
SANTA FE RIVER BASINS. PLEASE REFER TO THE LATEST RIVER FLOOD
WARNING PRODUCTS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

MAINLY AFTERNOON AND EVENING ISOLATED TO SCATTERED STORMS CAN
BE EXPECTED EACH DAY. A FEW STRONG STORMS WILL BE POSSIBLE EACH
DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Jul 10, 4:34 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
434 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     1 WNW ANDALUSIA         29.50N 81.48W
07/10/2012                   FLAGLER            FL   EMERGENCY MNGR

            EMERGENCY MANAGEMENT REPORTED A TREE DOWN BLOCKING STATE
            ROUTE 100 IN ANDALUSIA.

&&

SCHASE
Special weather statement, Jul 10, 4:40 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT TUE JUL 10 2012

FLZ025-033-102130-
DUVAL-ST. JOHNS-
440 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EXTREME
NORTHWESTERN ST. JOHNS AND CENTRAL DUVAL COUNTIES FOR STRONG WINDS...
SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 530 PM EDT...

AT 440 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 5 MILES SOUTHEAST OF SAN MARCO...OR 6
MILES SOUTH OF ARLINGTON...MOVING NORTH AT 5 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MANDARIN...TALLYRAND...SAN
MARCO...RIVERSIDE...DOWNTOWN JACKSONVILLE AND ARLINGTON THROUGH 530
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3036 8170 3038 8153 3013 8155 3013 8167
TIME...MOT...LOC 2040Z 169DEG 3KT 3025 8162

PETERSON
Local storm report, Jul 10, 4:50 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
450 PM EDT TUE JUL 10 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             6 NNE MANDARIN          30.23N 81.62W
07/10/2012  M0.25 INCH       DUVAL              FL   PUBLIC

            PUBLIC REPORTED PEA SIZE HAIL NEAR THE INTERSECTION OF
            SAN JOSE BOULEVARD AND JOSE CIRCLE.

&&

SCHASE
Special weather statement, Jul 10, 4:59 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
459 PM EDT TUE JUL 10 2012

FLZ037-038-102145-
FLAGLER-PUTNAM-
459 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM AND SOUTHWESTERN FLAGLER COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 459 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHEAST OF CRESCENT CITY...
MOVING NORTHWEST AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT
AREAS AROUND CRESCENT CITY AND ANDALUSIA THROUGH 545 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2935 8127 2928 8142 2930 8143 2939 8143
      2937 8145 2936 8149 2936 8151 2946 8157
      2955 8137
TIME...MOT...LOC 2059Z 152DEG 6KT 2939 8141

PETERSON
Special weather statement, Jul 10, 5:03 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
503 PM EDT TUE JUL 10 2012

FLZ023-030-102145-
BAKER-UNION-
503 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN BAKER
AND NORTHERN UNION COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 503 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF RAIFORD...MOVING
NORTH AT 5 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND RAIFORD AND JOHNSTOWN THROUGH 545 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3019 8240 3023 8220 3006 8222 3003 8233
TIME...MOT...LOC 2103Z 165DEG 6KT 3009 8228

PETERSON
Special weather statement, Jul 10, 5:17 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
517 PM EDT TUE JUL 10 2012

FLZ023-102200-
BAKER-
517 PM EDT TUE JUL 10 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL BAKER
COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 600 PM EDT...

AT 517 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHEAST OF SANDERSON...OR 9 MILES
NORTH OF RAIFORD...MOVING NORTH AT 10 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND SANDERSON...GLEN SAINT MARY AND
MACCLENNY THROUGH 600 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3035 8230 3034 8209 3014 8216 3015 8230
TIME...MOT...LOC 2117Z 185DEG 11KT 3021 8222

PETERSON

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:13 PM EDTSpecial Weather StatementJAXCharlton47 min
Jul 10, 6:45 PM EDTSpecial Weather StatementJAXCamden45 min
Jul 10, 7:42 PM EDTSpecial Weather StatementJAXAtkinson33 min
Jul 10, 2:19 PM EDTSpecial Weather StatementJAXPutnam41 min
Jul 10, 2:39 PM EDTSpecial Weather StatementJAXPutnam36 min
Jul 10, 2:56 PM EDTAreal Flood AdvisoryJAXMarion, Putnam2 hr
Jul 10, 3:00 PM EDTSpecial Weather StatementJAXPutnam45 min
Jul 10, 3:11 PM EDTSpecial Weather StatementJAXPutnam49 min
Jul 10, 3:21 PM EDTSevere Thunderstorm WarningJAXClay, Putnam24 min
Jul 10, 3:36 PM EDTSpecial Weather StatementJAXFlagler24 min
Jul 10, 3:41 PM EDTSpecial Weather StatementJAXClay34 min
Jul 10, 4:05 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns40 min
Jul 10, 4:15 PM EDTSpecial Weather StatementJAXBradford45 min
Jul 10, 4:23 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Union37 min
Jul 10, 4:26 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 10, 4:40 PM EDTSpecial Weather StatementJAXDuval50 min
Jul 10, 4:59 PM EDTSpecial Weather StatementJAXFlagler46 min
Jul 10, 5:03 PM EDTSpecial Weather StatementJAXUnion42 min
Jul 10, 5:17 PM EDTSpecial Weather StatementJAXBaker43 min
Jul 10, 5:56 PM EDTSpecial Weather StatementJAXNassau49 min
Jul 10, 6:07 PM EDTSpecial Weather StatementJAXMarion38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.